# SDR SWAA2019031230502

- Difficulty date: January 10, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A81512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME CUTOUT CORRODED AT BS 303.9, BETWEEN STR 9L TO STR 8L.  REPAIRED FRAME IAW ER AND EA.
